# SDR ASOA20120915077R

- Difficulty date: September 15, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 21,690 hours, 17,352 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED E1 FIRE DETECTOR FAIL ON EICAS, THREE TIMES DURING ANTI-ICE OPERATION IN CRUISE.  MX INSPECTED E1 FIRE DETECTION SYS AND PERFORMED OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
